# SDR SWAA2023121320120

- Difficulty date: November 10, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 59,250 hours, 35,411 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR CUTOUT INNER CHORD STA 303.9 CRACK<[01] REMOVED AND INSTALLED NEW INNER CHORD AT L-1 DOOR CUTOUT STA 303.9 PER SRM 51-40-02-0G-0 AND DWG 141A8110;[02] VERIFIED INNER CHORD REPLACED
